ITU

Domain theoretic models of parametric polymorphism

Research output: Journal Article or Conference Article in JournalJournal articleResearchpeer-review

Standard

Domain theoretic models of parametric polymorphism. / Møgelberg, Rasmus Ejlers; Birkedal, Lars; Petersen, Rasmus Lerchedal.

In: Theoretical Computer Science, Vol. 388, No. 1-3, 2010, p. 152-172.

Research output: Journal Article or Conference Article in JournalJournal articleResearchpeer-review

Harvard

APA

Vancouver

Author

Bibtex

@article{9f43501b4ff8467c8206696f703df855,
title = "Domain theoretic models of parametric polymorphism",
author = "M{\o}gelberg, {Rasmus Ejlers} and Lars Birkedal and Petersen, {Rasmus Lerchedal}",
year = "2010",
doi = "10.1016/j.tcs.2007.06.016",
language = "English",
volume = "388",
pages = "152--172",
journal = "Theoretical Computer Science",
issn = "0304-3975",
publisher = "Elsevier",
number = "1-3",

}

RIS

TY - JOUR

T1 - Domain theoretic models of parametric polymorphism

AU - Møgelberg, Rasmus Ejlers

AU - Birkedal, Lars

AU - Petersen, Rasmus Lerchedal

PY - 2010

Y1 - 2010

U2 - 10.1016/j.tcs.2007.06.016

DO - 10.1016/j.tcs.2007.06.016

M3 - Journal article

VL - 388

SP - 152

EP - 172

JO - Theoretical Computer Science

JF - Theoretical Computer Science

SN - 0304-3975

IS - 1-3

ER -

ID: 31647132